Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 194, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 25, 2014, 8:22 AM EDT for Delaware County, Randolph County, Indiana. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 8:22 AM EDT (12:22 UTC)
- Expired
- Jun 25, 2014, 8:49 PM EDT
- In force
- 12 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississinewa River near Ridgeville (RGVI3).
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
504
WGUS43 KIND 251222
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EDT WED JUN 25 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in east central
Indiana...
Mississinewa River...
.Significant flooding developed in the Ridgeville area for the second
time in less than a week following rains on Tuesday of more than 2
inches. The river was near crest in the Ridgeville area and will
begin to fall steadily this afternoon. The crest was about one-half
foot lower than the level seen last week.
Flooding will once again close State Road 1 south of State Road 28
this afternoon. Flooding will occur in the low areas of Albany and
Eaton later today. Flooding will end by Thursday afternoon.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-260049-
/O.NEW.KIND.FL.W.0194.140625T1222Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1849Z.NO/
822 AM EDT WED JUN 25 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Mississinewa River near Ridgeville.
* until this evening.
* At 7:30 AM Wednesday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 13.0 feet...Significant flooding of Mississinewa River in
northern Randolph county. Water is likely on SR 1 just south of SR
28. West CR 825 N east of SR 1 and West River Road west of SR 1
and possibly other county roads are flooded. Little League Field
in Ridgeville is flooded. Noticeable agricultural flooding in
progress.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$3 follow-up statements
862
WGUS83 KIND 251554
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1154 AM EDT WED JUN 25 2014
...A Flood Warning continues for portions of the following river in
East Central Indiana...
Mississinewa River...
.The Mississinewa River at Ridgeville crested around sunrise this
morning. The crest was about one-half foot lower than the level
seen last week. The river had fallen nearly 2 feet from crest by
1130 am. At the current rate of fall...the river will drop below
flood stage by mid-afternoon. Normal river levels will return by
Friday.
High water will once again affect State Road 1 south of State Road 28
this afternoon. Flooding of low areas in Albany and Eaton may also
occur later today.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-260049-
/O.CON.KIND.FL.W.0194.000000T0000Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1849Z.NO/
<MND-:EST5EDT>
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until this evening.
* At 11:30 AM Wednesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 13.0 feet...Significant flooding of Mississinewa River in
northern Randolph county. Water is likely on SR 1 just south of SR
28. West CR 825 N east of SR 1 and West River Road west of SR 1
and possibly other county roads are flooded. Little League Field
in Ridgeville is flooded. Noticeable agricultural flooding in
progress.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$739
WGUS83 KIND 251627
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1227 PM EDT WED JUN 25 2014
...A Flood Warning continues for portions of the following river in
East Central Indiana...
Mississinewa River...
.The Mississinewa River at Ridgeville crested around sunrise this
morning. The crest was about one-half foot lower than the level
seen last week. The river had fallen nearly 2 feet from crest by
1130 am. At the current rate of fall...the river will drop below
flood stage by mid-afternoon. Normal river levels will return by
Friday.
High water will once again affect State Road 1 south of State Road 28
this afternoon. Flooding of low areas in Albany and Eaton may also
occur later today.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-251727-
/O.CON.KIND.FL.W.0194.000000T0000Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1849Z.NO/
1227 PM EDT WED JUN 25 2014
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until this evening.
* At 11:30 AM Wednesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 11.5 feet...Water on the shoulder and edge of State Road 1 south
of the junction with State Road 28 in western Randolph county. The
top of the crest stage recorder pipe near the higher staff gage.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$763
WGUS83 KIND 251821
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 PM EDT WED JUN 25 2014
......The Flood Warning is no longer in effect for portions of the
following river in east central Indiana...
Mississinewa River...
.The Mississinewa River at Ridgeville fell below flood stage early
this afternoon.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-251850-
/O.CAN.KIND.FL.W.0194.000000T0000Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1633Z.NO/
220 PM EDT WED JUN 25 2014
The Flood Warning is cancelled for
The Mississinewa River near Ridgeville.
* At 1:30 PM Wednesday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 12:33 PM Wednesday.
* Forecast...The river will continue to fall to 3.1 feet by tomorrow
morning.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 25, 7:35 AM EDT, 47 minutes earlier.
Area forecast discussion, Jun 25, 7:35 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 735 AM EDT WED JUN 25 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 237 AM EDT WED JUN 25 2014 THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AS AN UPPER WAVE SLIDES EAST ACROSS THE LOWER GREAT LAKES AND INTERACTS WITH A WARM...MOIST AND UNSTABLE AIRMASS. OTHERWISE...HIGH PRESSURE SHOULD PUT A BRIEF END TO THE THUNDERSTORM ACTIVITY TONIGHT. THUNDERSTORM CHANCES WILL ONCE AGAIN BE BACK BY THURSDAY WITH CHANCES INCREASING BY EARLY WEEKEND AS A WARM FRONT SLOWLY LIFTS NORTHEAST ACROSS CENTRAL INDIANA. THUNDERSTORM CHANCES WILL CONTINUE THE REMAINDER OF THE WEEKEND AND THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...UNDER A WARM...MOIST AND UNSTABLE SOUTHERLY FLOW. TEMPERATURES WILL BE NEAR NORMAL WITH AFTERNOON HIGHS IN THE 80S. && .NEAR TERM /TODAY/... ISSUED AT 237 AM EDT WED JUN 25 2014 FOG...AND THUNDERSTORM CHANCES AND TEMPERATURES WILL BE THE MAIN FOCUS TODAY IN THE WAKE OF A WEAK COLD FRONT THAT PASSED THROUGH THE AREA LAST EVENING. WITH LIGHT TO CALM WINDS AND PLENTY OF LINGERING LOW LEVEL MOISTURE...FOG WILL BE AN ISSUE FOR A SHORT TIME THIS MORNING THROUGH JUST AFTER SUNRISE. AREAS NEAR AND SOUTH OF AN ANDERSON TO TERRE LINE SHOULD BE ESPECIALLY SUSCEPTIBLE BEING PRECONDITIONED TO FOG AND LOW STRATUS FROM THE RAINS YESTERDAY. LEANING TOWARDS PATCHY DENSE FOG WITH A SPECIAL WEATHER STATEMENT AND HAZARDOUS WEATHER MENTION THROUGH 9 AM...BUT WILL TAKE A LAST CHECK BEFORE ISSUING THE MORNING PACKAGE FOR POSSIBLE HEADLINES. AFTER A MORNING BREAK IN THUNDERSTORMS...HIGH RES CONVECTIVE ALLOWING MODELS SUGGEST STORMS WILL AGAIN BREAK OUT AS THE ATMOSPHERE DESTABILIZES...AN UPPER WAVES SLIDES EAST ACROSS THE LOWER GREAT LAKES. MODEL INSTABILITY PROGS SUGGEST AFTERNOON MIXED LAYER CAPES TO 1000 J/KG OR SLIGHTLY MORE DEPENDING ON WHICH MODEL. SO...WILL IGNORE THE LESS THAN SLIGHT CHANCE 00Z MOS POPS AND GO WITH AROUND 20 PERCENT AFTERNOON POPS THIS AFTERNOON. AFTER MORNING STRATUS AND FOG LIFT...CU DEVELOPMENT PROGS SUGGEST ONLY DIURNAL CONVECTIVE CU WITH VERY DRY MID LEVELS PER MODEL RH TIME SECTIONS. SHOULD BE ENOUGH SOLAR HEATING TO ALLOW TEMPERATURES TO REACH THE LOWER TO MID 80S WHICH IS NEAR NORMAL FOR LATE JUNE. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 237 AM EDT WED JUN 25 2014 SUMMERTIME WEATHER TO CONTINUE AS SHORT TERM FORECAST WILL CENTER AROUND THUNDERSTORM CHANCES ALONG WITH TEMPERATURES. WITH AN UPPER WAVE PASSING TO THE EASTERN GREAT LAKES TONIGHT... THUNDERSTORMS SHOULD STRUGGLE TO LAST LONG AFTER SUNSET WITH THE FORCING GONE. PATCHY FOG COULD BE AN ISSUE AGAIN OVERNIGHT AND JUST BEYOND SUNRISE AS MODEL TIME SECTIONS CONTINUE TO SHOW LINGERING LOW LEVEL MOISTURE. HOWEVER...DO NOT EXPECT THE FOG TO BE QUITE AS BAD AS THIS MORNING WITH LIGHT NORTHERLY FLOW AROUND A SURFACE HIGH OVER ONTARIO BRINGING IN LOWER DEW POINTS. 00Z BLEND WITH OVERNIGHT LOWS IN THE 60S LOOKS GOOD. MODELS SUGGEST THAT THE COLD FRONT...THAT WILL PASS SOUTH OF THE OHIO RIVER TODAY...SHOULD MAKE A RETURN NORTHWARD AS A WARM FRONT STARTING THURSDAY AND LIFT NORTHEAST ACROSS CENTRAL INDIANA FRIDAY AND FRIDAY NIGHT. THIS WILL LEAD TO ONCE AGAIN AN INCREASINGLY WARM...MOIST AND UNSTABLE ATMOSPHERE INTO THE WEEKEND AND INCREASING THUNDERSTORM CHANCES. SHOULD SEE CHANCE POPS SOUTHWEST TAPER TO NEGLIGIBLE POPS NORTHEAST ON THURSDAY AND CHANCE POPS ACROSS ALL OF THE FORECAST AREA BY FRIDAY. 00Z MODEL AND MOS BLEND WITH SEASONABLE TEMPERATURES CONTINUES TO LOOK GOOD WITH AFTERNOON HIGHS IN THE 80S. && .LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/... ISSUED AT 341 AM EDT WED JUN 25 2014 THE EXTENDED PERIOD WILL START OUT WITH A WARM FRONT DRAPED OVER NORTHERN INDIANA. WARM AND HUMID CONDITIONS WITH THIS BOUNDARY WILL BE CONDUCIVE TO CONVECTIVE DEVELOPMENT ON SATURDAY DESPITE RIDGING ALOFT. THAT UPPER RIDGE WILL THEN BREAK DOWN ON SUNDAY AS A LOW PRESSURE SYSTEM TRAVERSES MANITOBA. EFFECTS OF THAT BROAD UPPER LEVEL LOW WILL IMPACT CENTRAL INDIANA THROUGH THE DURATION OF THE LONG TERM PERIOD BY TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. LATEST INITIALIZATION IS PERSISTENT WITH KEEPING SLIGHT CHANCE AND CHANCE POPS THROUGH ENTIRE LONG TERM PERIOD...AND WILL NOT DEVIATE AT THIS TIME UNTIL FUTURE MODEL RUNS CAN BETTER PINPOINT HIGHEST CHANCES FOR SHOWER/THUNDERSTORM DEVELOPMENT. IF ANYTHING...POPS MAY HAVE TO BE INCREASED FOR CERTAIN TIMES. TEMPS WILL CLIMB BACK INTO THE UPPER 80S WITH LOWS IN THE 70S...THIS WAS CAPTURED WELL BY ALLBLEND. && .AVIATION /DISCUSSION FOR THE 25/1200Z TAF ISSUANCE/... ISSUED AT 724 AM EDT WED JUN 25 2014 IFR FOG WILL LINGER AT KIND FOR ANOTHER HOUR...ELSEWHERE CONDITIONS HAVE ALREADY IMPROVED TO VFR CATEGORY. VFR CONDITIONS WILL THEN PREVAIL FOR MAJORITY OF TAF PERIOD. THERE IS A CHANCE FOR SOME SCATTERED SHOWERS/THUNDERSTORMS THIS AFTERNOON AS AN UPPER WAVE MOVES ACROSS THE AREA...BUT CHANCES ARE TOO LOW TO INCLUDE IN TAFS AT THIS TIME. FOCUS THEN TURNS TO FOG POTENTIAL ONCE AGAIN TONIGHT AS MODELS CONTINUE TO SHOW LOW LEVEL MOISTURE. SO...INTRODUCED MVFR CATEGORY FOG INTO TAFS AROUND THU 06Z WITH FURTHER DETERIORATION TO IFR CATEGORY AFTER THU 09Z. WINDS WILL START OUT NORTHWESTERLY FOR THE FIRST HALF OF TAF PERIOD AND THEN GRADUALLY VEER TO THE NORTH/NORTHEAST BY TONIGHT. SUSTAINED SPEEDS WILL RANGE BETWEEN 5 TO 10 KTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....TDUD AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 25, 4:35 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 435 AM EDT WED JUN 25 2014 INZ021-028>031-035>041-043>049-051>057-060>065-067>072-261000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 435 AM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY FOG COULD REDUCE THE VISIBILITY TO A QUARTER MILE OR LESS AT TIMES THROUGH 9 AM. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...GUSTY WINDS...PATCHY DENSE FOG. TIMING: PATCHY DENSE FOG THROUGH 9 AM. LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS THIS AFTERNOON THROUGH 10 PM. DISCUSSION: ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING AS AN UPPER WAVE MOVES EAST ACROSS THE LOWER GREAT LAKES. PATCHY DENSE MORNING FOG WILL LIFT BY 9 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A CHANCE OF THUNDERSTORM MOST PERIODS THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. DEADLY CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: A WARM FRONT...UPPER LEVEL WAVES AND A WARM...MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN THUNDERSTORM CHANCES MOST OF THE TIME THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ042-261000- RANDOLPH- 435 AM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FLOODING WILL CONTINUE ACROSS PARTS OF WINCHESTER AND ALONG THE MISSISSIINEWA RIVER NEAR RIDGEVILLE. PATCHY FOG COULD REDUCE THE VISIBILITY TO A QUARTER MILE OR LESS AT TIMES THROUGH 9 AM. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. HAZARDS: FLOODING...LIGHTNING...BRIEF HEAVY RAIN...GUSTY WINDS...PATCHY DENSE FOG. TIMING: FLOODING TODAY. PATCHY DENSE FOG THROUGH 9 AM. LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS THIS AFTERNOON THROUGH 10 PM. DISCUSSION: ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING AS AN UPPER WAVE MOVES EAST ACROSS THE LOWER GREAT LAKES. PATCHY DENSE MORNING FOG WILL LIFT BY 9 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A CHANCE OF THUNDERSTORM MOST PERIODS THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. DEADLY CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: A WARM FRONT...UPPER LEVEL WAVES AND A WARM...MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN THUNDERSTORM CHANCES MOST OF THE TIME THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, Jun 25, 6:18 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 618 AM EDT WED JUN 25 2014 INZ021-028>031-035>049-051>057-060>065-067>072-251300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 618 AM EDT WED JUN 25 2014 ...PATCHY DENSE FOG THROUGH 9 AM EDT... PATCHY DENSE FOG WILL CONTINUE ACROSS CENTRAL INDIANA THIS MORNING. THE VISIBILITY WILL DROP TO A QUARTER MILE OR LESS AT SOME LOCALES AT TIMES. MOTORISTS SHOULD BE ALERT TO SUDDEN REDUCTIONS IN THE VISIBILITY AND ALLOW PLENTY OF DISTANCE BETWEEN THE VEHICLES IN FRONT OF THEM AND PLENTY OF EXTRA TIME TO REACH THEIR DESTINATIONS. THE VISIBILITY IS EXPECTED TO IMPROVE AFTER 9 AM. MK
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:27 PM EDT | Areal Flood Advisory | IND | Delaware, Randolph | 5 hr |
| Jun 24, 11:14 PM EDT | Areal Flood Warning | IND | Delaware, Randolph | 9 hr |
| Jun 24, 11:31 PM EDT | River Flood Warning | IND | Delaware, Randolph | 8 hr |
| Jun 25, 8:07 AM EDT | Areal Flood Advisory | IND | Randolph | 6 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.